Weighted Lorentz estimates for parabolic equations with non-standard growth on rough domains

The Anh Bui, Xuan Thinh Duong*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    9 Citations (Scopus)

    Abstract

    The main aim of this paper is to prove the Calderón–Zygmund estimates for a general nonlinear parabolic equation of p(x, t)-Laplacian type in the weighted Lorentz spaces. Note that we only require some mild conditions on the nonlinearity of coefficients and the underlying domain. The result for these nonlinear parabolic equations is new even in the particular case when the growth p(x, t) is a constant.

    Original languageEnglish
    Article number177
    Pages (from-to)1-27
    Number of pages27
    JournalCalculus of Variations and Partial Differential Equations
    Volume56
    Issue number6
    DOIs
    Publication statusPublished - 1 Dec 2017

    Keywords

    • 35K61
    • 35R05
    • 46E30

    Fingerprint

    Dive into the research topics of 'Weighted Lorentz estimates for parabolic equations with non-standard growth on rough domains'. Together they form a unique fingerprint.

    Cite this